Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 20, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Dec 25, 2006, 3:52 AM CST for 8 counties in Texas. It took effect at Dec 25, 2006, 12:00 PM CST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2006, 3:52 AM CST (09:52 UTC)
- In effect from
- Dec 25, 2006, 12:00 PM CST
- Expired
- Dec 25, 2006, 3:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBRO 250952 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 352 AM CST MON DEC 25 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY... TXZ248>251-251800- /O.NEW.KBRO.WI.Y.0020.061225T1500Z-061225T2100Z/ /O.CON.KBRO.FR.Y.0001.061226T0600Z-061226T1300Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA 352 AM CST MON DEC 25 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH WILL BE IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. SURFACE HIGH PRESSURE WILL RAPIDLY BUILD OVER WEST TEXAS TODAY... CAUSING A REINFORCING SURGE OF COLD AIR TO PASS THROUGH DEEP SOUTH TEXAS. THIS SURGE WILL INCREASE WINDS OUT OF THE NORTHWEST TO BETWEEN 25 AND 35 MILES PER HOUR LATE THIS MORNING THROUGH EARLY THIS AFTERNOON. THEREFORE...A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF DEEP SOUTH TEXAS FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. RESIDENTS OF DEEP SOUTH TEXAS SHOULD PREPARE EARLY THIS MORNING FOR THE WINDY CONDITIONS EXPECTED TODAY. SECURE ALL LOOSE OBJECTS IN YOUR YARD...SUCH AS TRASH CANS...AND CHRISTMAS DECORATIONS. MOTORISTS OPERATING HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...AND TRACTOR TRAILERS...CAN EXPECT DIFFICULT DRIVING DUE TO THE WINDS...AND SHOULD USE EXTRA CAUTION. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY FOR ZAPATA...JIM HOGG...BROOKS...AND KENEDY COUNTY. CONDITIONS FAVORABLE FOR RADIATIONAL COOLING WILL ALLOW TEMPERATURES ACROSS THE ADVISORY AREA TO DECREASE INTO THE MID OR LOW 30S MONDAY NIGHT. THIS WILL RESULT IN FROST FORMATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. IN ADDITION...PETS MAY BE AT RISK FROM COLD TEMPERATURES IF LEFT OUTDOORS. $$ TXZ252>257-251800- /O.NEW.KBRO.WI.Y.0020.061225T1500Z-061225T2100Z/ STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...RIO GRANDE CITY...ROMA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 352 AM CST MON DEC 25 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH WILL BE IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. SURFACE HIGH PRESSURE WILL RAPIDLY BUILD OVER WEST TEXAS TODAY... CAUSING A REINFORCING SURGE OF COLD AIR TO PASS THROUGH DEEP SOUTH TEXAS. THIS SURGE WILL INCREASE WINDS OUT OF THE NORTHWEST TO BETWEEN 25 AND 35 MILES PER HOUR LATE THIS MORNING THROUGH EARLY THIS AFTERNOON. THEREFORE...A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF DEEP SOUTH TEXAS FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. RESIDENTS OF DEEP SOUTH TEXAS SHOULD PREPARE EARLY THIS MORNING FOR THE WINDY CONDITIONS EXPECTED TODAY. SECURE ALL LOOSE OBJECTS IN YOUR YARD...SUCH AS TRASH CANS...AND CHRISTMAS DECORATIONS. MOTORISTS OPERATING HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...AND TRACTOR TRAILERS...CAN EXPECT DIFFICULT DRIVING DUE TO THE WINDS...AND SHOULD USE EXTRA CAUTION. $$ TOMASELLI
2 follow-up statements
000 WWUS74 KBRO 251002 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 402 AM CST MON DEC 25 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY... TXZ248>251-251815- /O.CON.KBRO.WI.Y.0020.061225T1500Z-061225T2100Z/ /O.CON.KBRO.FR.Y.0001.061226T0600Z-061226T1300Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA 402 AM CST MON DEC 25 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY. SURFACE HIGH PRESSURE WILL RAPIDLY BUILD OVER WEST TEXAS TODAY... CAUSING A REINFORCING SURGE OF COLD AIR TO PASS THROUGH DEEP SOUTH TEXAS. THIS SURGE WILL INCREASE WINDS OUT OF THE NORTHWEST TO BETWEEN 25 AND 35 MILES PER HOUR LATE THIS MORNING THROUGH EARLY THIS AFTERNOON. THEREFORE...A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF DEEP SOUTH TEXAS FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. RESIDENTS OF DEEP SOUTH TEXAS SHOULD PREPARE EARLY THIS MORNING FOR THE WINDY CONDITIONS EXPECTED TODAY. SECURE ALL LOOSE OBJECTS IN YOUR YARD...SUCH AS TRASH CANS...AND CHRISTMAS DECORATIONS. MOTORISTS OPERATING HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...AND TRACTOR TRAILERS...CAN EXPECT DIFFICULT DRIVING DUE TO THE WINDS...AND SHOULD USE EXTRA CAUTION. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY FOR ZAPATA...JIM HOGG...BROOKS...AND KENEDY COUNTY. CONDITIONS FAVORABLE FOR RADIATIONAL COOLING WILL ALLOW TEMPERATURES ACROSS THE ADVISORY AREA TO DECREASE INTO THE MID OR LOW 30S MONDAY NIGHT. THIS WILL RESULT IN FROST FORMATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. IN ADDITION...PETS MAY BE AT RISK FROM COLD TEMPERATURES IF LEFT OUTDOORS. $$ TXZ252>257-251815- /O.CON.KBRO.WI.Y.0020.061225T1500Z-061225T2100Z/ STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...RIO GRANDE CITY...ROMA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 402 AM CST MON DEC 25 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. SURFACE HIGH PRESSURE WILL RAPIDLY BUILD OVER WEST TEXAS TODAY... CAUSING A REINFORCING SURGE OF COLD AIR TO PASS THROUGH DEEP SOUTH TEXAS. THIS SURGE WILL INCREASE WINDS OUT OF THE NORTHWEST TO BETWEEN 25 AND 35 MILES PER HOUR LATE THIS MORNING THROUGH EARLY THIS AFTERNOON. THEREFORE...A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF DEEP SOUTH TEXAS FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. RESIDENTS OF DEEP SOUTH TEXAS SHOULD PREPARE EARLY THIS MORNING FOR THE WINDY CONDITIONS EXPECTED TODAY. SECURE ALL LOOSE OBJECTS IN YOUR YARD...SUCH AS TRASH CANS...AND CHRISTMAS DECORATIONS. MOTORISTS OPERATING HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...AND TRACTOR TRAILERS...CAN EXPECT DIFFICULT DRIVING DUE TO THE WINDS...AND SHOULD USE EXTRA CAUTION. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY FOR ZAPATA...JIM HOGG...BROOKS...AND KENEDY COUNTY. CONDITIONS FAVORABLE FOR RADIATIONAL COOLING WILL ALLOW TEMPERATURES ACROSS THE ADVISORY AREA TO DECREASE INTO THE MID OR LOW 30S MONDAY NIGHT. THIS WILL RESULT IN FROST FORMATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. IN ADDITION...PETS MAY BE AT RISK FROM COLD TEMPERATURES IF LEFT OUTDOORS. $$ TOMASELLI
000 WWUS74 KBRO 251634 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1034 AM CST MON DEC 25 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY... TXZ248>251-252100- /O.EXT.KBRO.WI.Y.0020.061225T1800Z-061225T2100Z/ /O.CON.KBRO.FR.Y.0001.061226T0600Z-061226T1300Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA 1034 AM CST MON DEC 25 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY. SURFACE HIGH PRESSURE WILL RAPIDLY BUILD OVER THE SOUTH CENTRAL PLAINS TODAY...CAUSING A REINFORCING SURGE OF COLD AIR TO PASS THROUGH DEEP SOUTH TEXAS. THIS SURGE WILL INCREASE WINDS OUT OF THE NORTHWEST TO BETWEEN 25 AND 35 MILES PER HOUR LATE THIS MORNING THROUGH EARLY THIS AFTERNOON. THEREFORE...A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF DEEP SOUTH TEXAS FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. RESIDENTS OF DEEP SOUTH TEXAS SHOULD PREPARE EARLY THIS MORNING FOR THE WINDY CONDITIONS EXPECTED TODAY. SECURE ALL LOOSE OBJECTS IN YOUR YARD...SUCH AS TRASH CANS...AND CHRISTMAS DECORATIONS. MOTORISTS OPERATING HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...AND TRACTOR TRAILERS...CAN EXPECT DIFFICULT DRIVING DUE TO THE WINDS...AND SHOULD USE EXTRA CAUTION. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY FOR ZAPATA...JIM HOGG...BROOKS...AND KENEDY COUNTY. CONDITIONS FAVORABLE FOR RADIATIONAL COOLING WILL ALLOW TEMPERATURES ACROSS THE ADVISORY AREA TO DECREASE INTO THE MID OR LOW 30S MONDAY NIGHT. THIS WILL RESULT IN FROST FORMATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. IN ADDITION...PETS MAY BE AT RISK FROM COLD TEMPERATURES IF LEFT OUTDOORS. $$ TXZ252>257-252100- /O.EXT.KBRO.WI.Y.0020.061225T1800Z-061225T2100Z/ STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...RIO GRANDE CITY...ROMA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 1034 AM CST MON DEC 25 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. SURFACE HIGH PRESSURE WILL RAPIDLY BUILD OVER THE SOUTH CENTRAL PLAINS TODAY...CAUSING A REINFORCING SURGE OF COLD AIR TO PASS THROUGH DEEP SOUTH TEXAS. THIS SURGE WILL INCREASE WINDS OUT OF THE NORTHWEST TO BETWEEN 25 AND 35 MILES PER HOUR LATE THIS MORNING THROUGH EARLY THIS AFTERNOON. THEREFORE...A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF DEEP SOUTH TEXAS FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. RESIDENTS OF DEEP SOUTH TEXAS SHOULD PREPARE EARLY THIS MORNING FOR THE WINDY CONDITIONS EXPECTED TODAY. SECURE ALL LOOSE OBJECTS IN YOUR YARD...SUCH AS TRASH CANS...AND CHRISTMAS DECORATIONS. MOTORISTS OPERATING HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...AND TRACTOR TRAILERS...CAN EXPECT DIFFICULT DRIVING DUE TO THE WINDS...AND SHOULD USE EXTRA CAUTION. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST TUESDAY FOR ZAPATA...JIM HOGG...BROOKS...AND KENEDY COUNTY. CONDITIONS FAVORABLE FOR RADIATIONAL COOLING WILL ALLOW TEMPERATURES ACROSS THE ADVISORY AREA TO DECREASE INTO THE MID OR LOW 30S MONDAY NIGHT. THIS WILL RESULT IN FROST FORMATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. IN ADDITION...PETS MAY BE AT RISK FROM COLD TEMPERATURES IF LEFT OUTDOORS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Dec 25, 2:45 AM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 25, 2:45 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 245 AM CST MON DEC 25 2006 .DISCUSSION...A SURGE OF HIGH PRESSURE AND THE ASSOCIATED COLD FRONT WILL ARRIVE IN THE VALLEY TODAY...WITH WINDY CONDITIONS EXPECTED FOR A GOOD PORTION OF THE DAY. THE WIND WILL SUGGEST AN ADVISORY TODAY AS WELL AS FIRE WEATHER CONSIDERATIONS. MULTIPLE CLOUDS LAYERS WILL BE A PART OF THIS SCENARIO...BUT SKIES SHOULD BE PARTLY CLOUDY TO BRIEFLY MOSTLY CLOUDY AT BEST. PRECIP CHANCES SHOULD BE MINIMAL. THE NEXT FORECAST CONUNDRUM WILL BE TEMPERATURES...ESPECIALLY FOR TONIGHT. MODEL RUNS 24 HOURS AGO HINTED AT FREEZING TEMPERATURES ACROSS THE NORTHERN TIER COUNTIES...AND ALTHOUGH CURRENT RUNS HAVE TRENDED SLIGHTLY HIGHER...BELIEVE SOME FREEZING TEMPERATURES ARE STILL POSSIBLE FOR ZAPATA...JIM HOGG...BROOKS AND KENEDY COUNTIES. CURRENT TEMPERATURES ARE LOWER THAN MODEL FORECASTS FOR THIS TIME...AND WITH ANOTHER LOW LEVEL COLD BLAST ARRIVING TODAY...I WILL UNDERCUT MOST GUIDANCE. ANY CLOUD COVER SHOULD BE CLEARED OUT...ALLOWING FOR SOME RADIATIONAL COOLING ASSISTANCE...AND WINDS SHOULD BE DOWN TO BETWEEN 5 AND 10 MPH. TEMPERATURES SHOULD BEGIN A WARMING TREND ON TUESDAY AS WINDS VEER AND HIGH PRESSURE PREVAILS...WITH DRY FLOW ALOFT. THIS TREND WILL CONTINUE INTO WEDNESDAY AS HIGH PRESSURE SHIFTS EAST AND WINDS RETURN TO SOUTHEAST. TEMPERATURES FOR TUESDAY THROUGH EARLY FRIDAY SHOULD BE NEAR TO ABOVE SEASONAL NORMS. IN THE MID RANGE...THE ECMWF STILL APPEARS FARTHER SOUTH WITH THE H5 TROUGH AND SUBSEQUENT QUASI CUT-OFF LOW THAT IT DEVELOPS LATER IN THE WEEK. THE GFS AND UKMET ARE FARTHER NORTH WITH THE ENERGY AND BRING A FRONT THROUGH DEEP SOUTH TEXAS LATE FRIDAY OR EARLY SATURDAY. MODEL TEMPERATURE DECREMENTS ARE IN THE 10 TO 15 DEGREE RANGE FOR SATURDAY THROUGH MONDAY AS OPPOSED TO THE WARMER TEMPERATURES NOW FORECAST FOR THIS THURSDAY AND FRIDAY. SHOULD THE ECMWF SOLUTION VERIFY...THE MID LEVEL INSTABILITY WOULD INCREASE RAIN CHANCES THURSDAY THROUGH SATURDAY...WITH A FRONT SATURDAY AND CLEARING SUNDAY. THE DIVERGENT SOLUTIONS HAVE COME SLIGHTLY MORE TOGETHER COMPARED TO 24 HOURS AGO. LIKE THE GFS WITH ITS SLIGHTLY MORE PROGRESSIVE ENERGY TRANSLATION...BUT THAT DOES SEEM TO SPIN UP A BIGGER STORM FOR THE PLAINS...WHEREAS THE ECMWF PRODUCES TWO SMALLER AND SPLIT SPINUPS OVER THE GREAT LAKES AND TEXAS. FOR NOW...WILL CONTINUE TO FAVOR THE GFS WITH ITS EARLIER FRONT. THE IMPACT IF AN ECMWF SOLUTION VERIFIES WILL BE A DELAY OF THE FROPA...BUT I FEEL IT IS BETTER TO HAVE IT IN THE FORECAST EARLIER THAN TO HAVE TO ACCELERATE IT LATER. && .PREV DISCUSSION...ISSUED AT 727 PM CST SUN DEC 24 2006...UPPER LOW IS PULLING AWAY FROM SOUTH TEXAS WITH SKIES QUICKLY CLEARING. LOW TEMPS TONIGHT WILL BE IN THE LOWER 40S. INHERITED FORECAST LOOKS GOOD...SO WILL UPDATE ONLY FOR WORDING. && .MARINE...BUOY 42020 REPORTED NORTHWEST WINDS NEAR 14 KNOTS GUSTING TO NEAR 18 KNOTS WITH SEAS SLIGHTLY OVER 6 FEET WITH A PERIOD OF 8 SECONDS AT 01 CST/07 UTC. A REINFORCING SURGE OF COLD AIR WILL PUSH OFFSHORE DEEP SOUTH TEXAS TODAY...CAUSING AN INCREASE IN WINDS AND SEAS ALONG THE LOWER TEXAS COAST THROUGH EARLY TUESDAY MORNING. A GALE WARNING AND SMALL CRAFT ADVISORIES HAVE BEEN POSTED FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS DURING THIS TIME DUE TO THE STRONG WINDS AND ROUGH SEAS. FAVORABLE MARINE CONDITIONS ARE EXPECTED LATER TUESDAY MORNING THROUGH WEDNESDAY MORNING...AS HIGH PRESSURE BRIEFLY PREVAILS OVERHEAD. STRONG WINDS AND ROUGH SEAS ARE ANTICIPATED WEDNESDAY AFTERNOON THROUGH FRIDAY...WITH A SMALL CRAFT ADVISORY LIKELY...AS THE SURFACE PRESSURE GRADIENT TIGHTENS OVER THE WESTERN GULF OF MEXICO. && .AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 24 HOURS WITH CLEAR SKIES AND GOOD VISIBILITY. HOWEVER...STRONG WINDS ARE FORECAST LATER THIS MORNING THROUGH THIS AFTERNOON...MAKING TAKEOFFS AND LANDINGS A BIT TRICKY. && .FIRE WEATHER...STRONG NORTHWEST WINDS BEHIND A COLD FRONT WILL USHER IN A COLDER...DRIER AIRMASS TODAY. THOUGH SOME RESIDUAL GROUND MOISTURE IS LIKELY IN THE AFTERMATH OF RECENT RAINS...FIRE WEATHER WILL STILL BE DANGEROUS AND WOULD RESULT IN ERRATIC WILDFIRE BEHAVIOR IF ANY FIRES DID OCCUR. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW 61 41 65 43 76 60 / 00 00 00 00 00 00 BROWNSVILLE 61 41 66 41 76 60 / 00 00 00 00 00 00 FALFURRIAS 60 34 65 39 74 57 / 00 00 00 00 00 00 HARLINGEN 63 37 67 39 76 59 / 00 00 00 00 00 00 HEBBRONVILLE 59 34 65 39 71 54 / 00 00 00 00 00 00 MCALLEN 60 37 67 39 75 58 / 00 00 00 00 00 00 PORT ISABEL 61 43 66 44 74 61 / 00 00 00 00 00 00 RIO GRANDE CITY 60 39 66 40 73 55 / 00 00 00 00 00 00 SOUTH PADRE ISLAND 62 44 65 45 74 62 / 00 00 00 00 00 00 && .BRO WATCHES/WARNINGS/ADVISORIES... SCA 130-132-135 15Z TODAY TO 00Z TUESDAY. SCA 150-155 12Z TODAY TO 12Z TUESDAY. SCA 170-175 12Z TO 15Z TODAY AND 00Z T0 12Z TUESDAY. GALE WARNING 170-175 15Z TODAY TO 00Z TUESDAY. WIND ADVISORY TXZ248>257 15Z TO 21Z TODAY. FROST ADVISORY TXZ248>251 26/06Z TO 26/13Z. && 54/66 THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO
Hazardous weather outlook, Dec 24, 12:20 PM CST, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1220 PM CST SUN DEC 24 2006 TXZ248>257-251200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1220 PM CST SUN DEC 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE UNTIL THIS AFTERNOON. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE LOWER TEXAS GULF WATERS. ALSO...THERE IS A HIGH RISK OF RIP CURRENTS FOR THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER GALE WARNING MAY NEED TO BE POSTED ALONG THE LOWER TEXAS COAST MONDAY...AS A REINFORCING SURGE OF COOL AIR CAUSES A RAPID INCREASE IN WINDS AND SEAS OFFSHORE. THE COLDER AIR COULD CAUSE TEMPERATURES ACROSS THE NORTHERN COUNTIES TO APPROACH THE FREEZING MARK TUESDAY MORNING. THEN...HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE CENTRAL UNITED STATES FOR WEDNESDAY THROUGH SATURDAY...INCREASING WINDS AND SEAS ALONG THE LOWER TEXAS COAST TO SMALL CRAFT ADVISORY CRITERIA. A MODERATE TO HIGH RISK OF RIP CURRENTS WILL LIKELY OCCUR AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA THROUGH MUCH OF THE FORECAST PERIOD. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED. SPEECE
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 1:11 AM CST | Frost Advisory | BRO | Brooks, Jim Hogg, Kenedy, Zapata | 30 hr |
| Dec 25, 5:24 AM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.